# SDR VNAA20250320063

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00201656 SN: 00437 DISCREPANCY: RH SIDE SEAT RAIL BETWEEN FS708 TO FS761.85 IS CORRODED. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW SERVICEABLE R/H SIDE SEAT RAIL BETWEEN FS708 AND FS761.85 (PN- SH670-37509-1) IAW CRJ700 AMM 53-00-49-000-801-A03 AND AMM 53-00-49-400-801-A03
